MathSciNet Relay Station
MathSciNet bibliographic data
MR2517924 (2010f:65133) 65L15 (26A33)
Al-Mdallal, Qasem M. An efficient method for solving fractional Sturm-Liouville problems. Chaos Solitons Fractals 40 (2009), no. 1, 183–189.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement